# SDR CALA2018120702534

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 77,755 hours, 9,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 82859
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR L/P:9468522 - DOOR 3L FWD EMERGENCY LIGHT BATTERY PACK M33400 LOW CAPACITY (P/N:AD-D717-01-100,S/N:82859). REPLACED DOOR 3L FWD EMERGENCY LIGHT BATTERY PACK M33400, C/OUT CONDITION CHECK & TEST FND NORMAL REF AMM 33-51-06-960-802 REV84 .
